MathSciNet Relay Station
MathSciNet bibliographic data
MR1925423 37D30 (37C05 37C20 37C29)
Wen, Lan Homoclinic tangencies and dominated splittings. Nonlinearity 15 (2002), no. 5, 1445–1469.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement